Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 131, NWS State College, PA

July 19, 2013Cumberland County, Dauphin County, Perry County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jul 19, 2013, 4:28 PM EDT for Cumberland County, Dauphin County, Perry County, Pennsylvania. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 19, 2013, 4:28 PM EDT (20:28 UTC)
Expired
Jul 19, 2013, 5:30 PM EDT
In force
62 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Cumberland County, PA, Dauphin County, PA, Perry County, PA

The radar

The State College radar (KCCX), 101 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.5 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2013-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2923 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2013-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2923 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
1051 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 4:09 PM EDT, 19 minutes earlier.

Area forecast discussion, Jul 19, 4:09 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
409 PM EDT FRI JUL 19 2013

.SYNOPSIS...
THE SUBTROPICAL RIDGE OVER THE EASTERN UNITED STATES WILL WEAKEN
AND SHIFT EASTWARD...YIELDING TO A VIGOROUS NORTHERN STREAM
SHORTWAVE TROUGH MOVING THROUGH THE GREAT LAKES INTO THE NEW
ENGLAND. IT WILL BE UNSEASONABLY WARM UNTIL THE ASSOCIATED COLD
FRONTAL PASSAGE LATER SATURDAY. THE COLD FRONT COULD TRIGGER SOME
SEVERE THUNDERSTORMS. A BROAD UPPER LEVEL TROUGH SHOULD BUILD
OVER THE REGION FROM SUNDAY INTO NEXT WEEK. THIS PATTERN WILL
FEATURE A RETURN TO NEAR NORMAL TEMPERATURES.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
19Z...TSTMS ARE IMPACTING AREAS WHERE THE MESO MDLS HAD
PROJECTED: 1) THE ELEVATED TERRAIN FROM NRN WV INTO SW PA/LAURELS
AND 2) DOWNWIND OF LAKE ERIE. ISOLD CELLS ARE ALSO FORMING OVER
THE SE PIEDMONT INVOF MDT-LNS WHERE READINGS ARE RUNNING 95/75.
77F DEWPOINT AT LNS LAST HOUR IS RATHER IMPRESSIVE FOR THIS AREA.
MODIFIED POPS/QPF TO REFLECT GREATEST CVRG OVER SW PA THRU 00Z.
MID-LATE AFTN HX VALUES WILL PUSH 105F AT LNS AND MDT BUT WILL
CONTINUE WITH HEAT ADVY GIVEN SHORT DURATION. MDT/LNS/THV/CXY/SEG
HX VALUES WERE AOA 100F LAST HOUR/18Z.

A HEAT ADVISORY REMAINS IN EFFECT FOR THE S-CENTRAL MTNS AND SUSQ
VLY UNTL 8PM. HEAT INDEXES/APPARENT TEMPERATURES IN THE 100 TO
104F RANGE WILL RESULT IN AN ELEVATED RISK OF HEAT-RELATED
ILLNESS ESPECIALLY THOSE WITHOUT AC OR OUTDOORS FOR AN EXTENDED
PERIOD.

AFTN/EVE STORMS SHOULD WEAKEN INTO TONIGHT WITH THE LOSS OF
HEATING. IT WILL BE A WARM HUMID/MUGGY OVERNIGHT WITH INCREASED
SOUTHERLY FLOW AHEAD OF THE APPROACHING FRONTAL SYSTEM - WHICH
SHOULD REACH THE ST. LAWRENCE VLY AND LWR LKS BY DAYBREAK
SATURDAY. THE COLD FRONT MAY PROMOTE SOME SHOWERS/TSTMS OVER THE
NW ZONES LATE TONIGHT INTO EARLY SATURDAY MORNING.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
BROAD CYCLONIC FLOW ALOFT ASSOCIATED WITH AN UPPER LEVEL TROUGH
WILL SPREAD SEWD FROM THE GREAT LAKES REGION ACRS THE OH VLY INTO
THE NRN APPLCHNS. A 60-75KT MID-LVL JET WILL MOVE THROUGH THE SE-
SIDE OF THE TROUGH ACRS QUEBEC. A COLD FRONT...CURRENTLY CROSSING
CENTRAL WI AND N-CENTRL LWR MI...SHOULD BE ACTIVE AT THE START OF
THE PERIOD WITH SHOWERS AND STORMS INVOF THE ST.LAWRENCE VLY SWWD
INTO THE LWR/ERN LAKES. AS THE COLD FRONT CONTINUES TO PUSH SEWD
INTO PA BY SAT AFTN...EXPECT CONVECTION TO EXPAND IN COVERAGE AND
INTENSITY WHICH WILL COINCIDE WITH SFC HEATING IN THE WARM SECTOR.

THE PRE-FRONTAL ENVIRONMENT WILL BE CHARACTERIZED BY MODERATE
INSTABILITY AND 30+ KTS OF 0-6KM SHEAR...WHICH SHOULD SUPPORT
ORGANIZED STORM STRUCTURES. THE UNIDIRECTIONAL WIND PROFILES
SUGGEST THE PRIMARY SEVERE STORM THREAT WILL BE DMGG WINDS WITH
SOME LARGE HAIL ALSO POSSIBLE WHERE STORMS CAN INGEST THE HIGH
CAPES. SPC HAS MAINTAINED A SLGT RISK OUTLOOK FOR SEVERAL DAYS
NOW AND EXPECT THIS TO PAN-OUT DURING THE DAY TOMORROW. THE WILD
CARD MAY BE THE DEVELOPMENT OF AN MCS WHICH COULD COMPLICATE
THINGS PRIOR TO FROPA.

SREF/GEFS PWAT FCSTS SUGGEST THE COLD FRONT WILL CLEAR THE NRN
ZONES BY 00Z BUT LINGER OVER SRN PA INTO SUNDAY MORNING. THEREFORE
KEPT LOW POPS ACRS THE SRN 1/2 TO 1/3 OF THE CWA LATE TONIGHT. AS
DRIER AIR ARRIVES BEHIND THE FRONT...LOOK FOR A COOLER...MORE
COMFORTABLE OVERNIGHT PERIOD OVER THE N-CNTRL MTNS.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
SUNDAY SHOULD BE A POST FRONTAL DAY WITH PW VALUES NEAR TO
SLIGHTLY BELOW NORMAL. THE LOWER TROPOSPHERIC TEMPERATURES WILL BE
NEAR NORMAL TOO. THE CHANCE FOR SHOWERS SHOULD BE LOW...WITH PERHAPS
THE HIEST CHANCE IN THE SOUTHERNMOST AREAS...CLOSE TO THE FRONTAL
BOUNDARY. OVERALL...SUNDAY IS LOOKING LIKE A VERY PLEASANT DAY FOR
MOST AREAS AS A WEAK AREA OF HIGH PRESSURE WILL BE OVER THE
REGION. THE LOWER HUMIDITY AND LOWER TEMPERATURES SHOULD BE
WELCOME RELIEF.

THE LOW-LEVEL FRONTAL BOUNDARY DOES NOT PUSH TOO FAR TO OUR
SOUTH. AS AS ANOTHER WAVE APPROACHES FROM THE WEST IT WILL LIKELY
PULL SOME OF THE MOISTURE BACK INTO THE REGION LATE MONDAY INTO
TUESDAY INCREASING THE CHANCE OF SHOWERS AND THUNDERSTORMS.

NORTHWESTERLY FLOW WILL LIKELY PUSH A FRONT THROUGH THE REGION
AROUND MID-WEEK. THIS COULD INCREASE THE CHANCE OF SHOWERS AND
THUNDERSTORMS...MOST LIKELY ON WEDNESDAY. BEHIND THIS SECOND FRONT
THE PW VALUES DROP TO BELOW NORMAL...SHOULD BE VERY COMFORTABLE
THURSDAY AND FRIDAY BEHIND THIS FRONT SHOULD THESE FORECAST PROVE
CLOSE TO CORRECT.

OVERALL...THE MODELS AND ENSEMBLES ALL SHOW A TROUGH OVER THE
EASTERN USA MOST OF THE COMING WEEK IMPLYING COOLER AND RELATIVELY
DRIER WEATHER. BY MID-WEEK THE HEAT WAVE OF MID-JULY 2013 SHOULD
BE A FAINT MEMORY.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
VFR CUMULUS WILL CONTINUE TO BUILD THRU THE AFTN WITH VISBYS IN
THE 6-8SM RANGE IN HZ DUE TO VERY MOIST BLYR /DEWPOINTS IN THE
UPPER 60S TO LOW 70S/. INCREASING INSTABILITY SHOULD COMBINE WITH
THE TERRAIN TO PROMOTE ISOLD TO SCT TSTM ACTIVITY WITH INITIATION
IN THE 17-20Z TIMEFRAME. WILL CONTINUE TO SHOW VCTS AND CB/S IN
THE TAFS GIVEN UNCERTAINTY IN EXACT LOCATION OF STORMS.

W/SW LLVL FLOW AHEAD OF APPROACHING COLD FRONT SHOULD LIMIT FOG/ST
FORMATION LATE TONIGHT...ESPECIALLY OVER THE WRN AREAS. ERN TAFS
HAVE A BETTER SHOT A GOING CLR/CALM SO COULD SEE SOME LCL
RESTRICTIONS BY DAYBREAK SATURDAY. THE COLD FRONT WILL CROSS THE
REGION LATER SATURDAY AND TRIGGER SCT STG TO SVR STORMS. THE WND
SHIFT SHOULD OCCUR FROM NW-SE BY SAT NIGHT.

OUTLOOK...

SAT...VFR. PM TSTM IMPACTS. SOME STORMS MAY BE SVR.

SUN...MVFR TO VFR. SHOWERS/ISOLD TSRA PSBL SOUTH.

MON...VFR.

TUES...VFR WITH PM SHOWERS/THUNDERSTORMS POSSIBLE.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR PAZ019-026>028-
035>037-041-042-045-046-049>053-056>059-063>066.

&&

SYNOPSIS...STEINBUGL
NEAR TERM...STEINBUGL
SHORT TERM...STEINBUGL
LONG TERM...GRUMM/GARTNER
AVIATION...STEINBUGL
Hazardous weather outlook, Jul 19, 4:18 AM EDT, 12 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
418 AM EDT FRI JUL 19 2013

PAZ004>006-010>012-017-018-024-025-033-034-200830-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-CAMBRIA-BLAIR-SOMERSET-BEDFORD-
418 AM EDT FRI JUL 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A STRONG COLD FRONT WILL MOVE ACROSS THE AREA SATURDAY. STRONG TO
POTENTIALLY SEVERE THUNDERSTORMS WILL PRECEDE AND ACCOMPANY THIS
FRONTAL PASSAGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ019-026>028-035>037-041-042-045-046-049>053-056>059-063>066-
200830-
SOUTHERN CENTRE-HUNTINGDON-MIFFLIN-JUNIATA-FULTON-FRANKLIN-TIOGA-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-
SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-
LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
418 AM EDT FRI JUL 19 2013

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A STRONG COLD FRONT WILL MOVE ACROSS THE AREA SATURDAY. STRONG TO
POTENTIALLY SEVERE THUNDERSTORMS WILL PRECEDE AND ACCOMPANY THIS
FRONTAL PASSAGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 19, 2:11 PM EDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
211 PM EDT FRI JUL 19 2013

PAZ033-191845-
SOMERSET PA-
211 PM EDT FRI JUL 19 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN SOMERSET
COUNTY...

AT 210 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
CASSELMAN TO 6 MILES SOUTHWEST OF BRUCETON MILLS...MOVING EAST AT 20
MPH.

WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL
CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THESE STORMS WILL
AFFECT ADDISON...GARRETT AND MOUNT DAVIS.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 40...ROUTE 219.

LAT...LON 3974 7941 3982 7937 3985 7942 3991 7940
      3992 7939 3991 7887 3982 7889 3972 7912
      3971 7939

FORECASTER: EVANEGO
Special weather statement, Jul 19, 2:25 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
225 PM EDT FRI JUL 19 2013

PAZ004-191900-
WARREN PA-
225 PM EDT FRI JUL 19 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN WARREN
COUNTY...

AT 222 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
PANAMA TO ELGIN...MOVING EAST AT 30 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL AFFECT COLUMBUS AND SUGAR GROVE.

THIS WILL IMPACT ROUTE 6.

LAT...LON 4192 7943 4190 7962 4197 7962 4200 7961
      4200 7928

FORECASTER: STEINBUGL
Special weather statement, Jul 19, 3:12 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
312 PM EDT FRI JUL 19 2013

PAZ004-192000-
WARREN PA-
312 PM EDT FRI JUL 19 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN WARREN
COUNTY...

AT 309 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
FREWSBURG TO SPRING CREEK...MOVING EAST AT 25 MPH.

WIND GUSTS TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. THESE STORMS WILL AFFECT YOUNGSVILLE...RUSSELL AND
SCANDIA.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62.

LAT...LON 4200 7926 4200 7892 4196 7892 4185 7905
      4185 7955 4191 7957 4194 7953 4201 7938
      4201 7926

FORECASTER: LAMBERT
Special weather statement, Jul 19, 3:18 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
318 PM EDT FRI JUL 19 2013

PAZ033-034-192015-
BEDFORD PA-SOMERSET PA-
318 PM EDT FRI JUL 19 2013

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SOMERSET AND
SOUTHWESTERN BEDFORD COUNTIES THROUGH 415 PM EDT...

AT 316 PM EDT...A STRONG THUNDERSTORM WAS NEAR GRANTSVILLE...MOVING
EAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS
STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN
LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THIS STORM WILL AFFECT SALISBURY...MEYERSDALE...CALLIMONT...
WELLERSBURG AND LAKE GORDON.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 219...ROUTE 220.

LAT...LON 3972 7930 3975 7931 3982 7926 3988 7864
      3972 7866

FORECASTER: LAMBERT
Special weather statement, Jul 19, 3:50 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
350 PM EDT FRI JUL 19 2013

PAZ024-033-192100-
CAMBRIA PA-SOMERSET PA-
350 PM EDT FRI JUL 19 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL SOMERSET AND
SOUTHWESTERN CAMBRIA COUNTIES BETWEEN 415 PM AND 5 PM EDT...

AT 346 PM EDT...A STRONG THUNDERSTORM WAS NEAR YOUNGSTOWN...MOVING
EAST AT 20 MPH.

WIND GUSTS TO 50 MPH AND UP TO PENNY SIZE HAIL ARE POSSIBLE WITH
THIS STORM. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. THIS STORM WILL AFFECT JENNERSTOWN...JEROME...TIRE HILL
AND FERNDALE.

OTHER NOTABLE LOCATIONS IMPACTED WILL BE... JOHNSTOWN FLOOD NATIONAL
MEMORIAL HISTORIC SITE.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...THE JOHNSTOWN
EXPRESSWAY...ROUTE 30...ROUTE 219...STATE ROAD 56.

LAT...LON 4019 7913 4020 7913 4022 7911 4031 7905
      4036 7900 4040 7898 4042 7887 4014 7884
      4013 7917 4015 7917

FORECASTER: LAMBERT
Special weather statement, Jul 19, 4:12 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
412 PM EDT FRI JUL 19 2013

PAZ056-057-063-065-192115-
CUMBERLAND PA-DAUPHIN PA-PERRY PA-YORK PA-
412 PM EDT FRI JUL 19 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CUMBERLAND...DAUPHIN...
EAST CENTRAL PERRY AND NORTHWESTERN YORK COUNTIES THROUGH 515 PM
EDT...

AT 406 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM AMITY
HALL TO ENOLA TO PENN STATE DICKINSON SCHOOL OF LAW TO NEWBURG...
MOVING EAST AT 20 MPH.

WIND GUSTS TO 45 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH SOME OF
THESE STORMS. ALSO EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND
LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES. THESE STORMS WILL AFFECT HALIFAX...
ROCKVILLE...DAUPHIN...AND WEST FAIRVIEW...HARRISBURG...ELLENDALE
FORGE...WORMLEYSBURG...AND MECHANICSBURG...CITY ISLAND AND PROGRESS.

OTHER NOTABLE LOCATIONS IMPACTED WILL BE... HARRISBURG INTERNATIONAL
AIRPORT...HERSHEY PARK...CITY ISLAND...MESSIAH COLLEGE...PENN STATE
COLLEGE OF MEDICINE AND PENN STATE DICKINSON SCHOOL OF LAW.

LAT...LON 4009 7755 4012 7756 4014 7760 4023 7742
      4049 7704 4058 7666 4050 7663 4048 7668
      4031 7661 4023 7670 4010 7703

FORECASTER: LAMBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 12:33 PM EDTSpecial Weather StatementCTPLancaster42 min
Jul 19, 2:01 PM EDTSpecial Weather StatementCTPLebanon29 min
Jul 19, 2:11 PM EDTSpecial Weather StatementCTPSomerset34 min
Jul 19, 2:25 PM EDTSpecial Weather StatementCTPWarren35 min
Jul 19, 3:12 PM EDTSpecial Weather StatementCTPWarren48 min
Jul 19, 3:18 PM EDTSpecial Weather StatementCTPSomerset57 min
Jul 19, 3:50 PM EDTSpecial Weather StatementCTPSomerset70 min
Jul 19, 4:12 PM EDTSpecial Weather StatementCTPCumberland, Dauphin63 min
Jul 19, 5:11 PM EDTSevere Thunderstorm WarningCTPDauphin, Lebanon64 min
Jul 19, 5:18 PM EDTSpecial Weather StatementCTPFranklin57 min
Jul 19, 5:44 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin, York91 min
Jul 19, 6:28 PM EDTAreal Flood AdvisoryCTPFranklin3 hr
Jul 19, 6:59 PM EDTSevere Thunderstorm WarningCTPAdams, Franklin, York76 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.